# SDR DALA1033385532

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FT AFT CABIN 4L DOOR SILL HAS CORROSION BS 1640-1681 LBL54" TOP SURFACE & LWR SURFACE AT BS 1640.  CLEANED OUT CORRODED AREA IAW SRM 51-10-02, DIMENSIONS L=2.6 W=2.0 D=.0205 IAW SRM 53-60-15 OUT OF LIMITS, REMOVED DOOR SILL IAW SRM 51-40-02.  LOCATED AND DRILLED IAW SRM 51-40-05, INSTALLED P/NDA-146N5246-7-12 AND DA-146N5246-5-12 IAW SRM 51-40-02. INSTALLED 2EA L-4 DOOR SILL SUPPORT IAW SRM 51-40-02, PAINTED AREA IAW AMM 51-21-00.
